# SDR FDEA201406221508

- Difficulty date: June 22, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 49,529 hours, 11,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SKIN AT OTBD OF SLAT TRACK 10 AT XOS 667 FOUND CRACKED.  REPAIRED IAW SRM 57-40-01 FIGURE 201 REPAIR 9 REVISION 55.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
